American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H09) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 85 found      Go to page: 1 2 3

[31] Pei-Kee Lin. Stability of the fixed point property of Hilbert spaces. Proc. Amer. Math. Soc. 127 (1999) 3573-3581. MR 1616654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] O. Kada. Strong ergodic theorems for commutative semigroups of operators. Proc. Amer. Math. Soc. 127 (1999) 3003-3011. MR 1636382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Osamu Kada. Existence of ergodic retraction for noncommutative semigroups in Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 3013-3020. MR 1627160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Mohammad S. R. Chowdhury and Kok-Keong Tan. Applications of pseudo-monotone operators with some kind of upper semicontinuity in generalized quasi-variational inequalities on non-compact sets. Proc. Amer. Math. Soc. 126 (1998) 2957-2968. MR 1459115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Naoki Shioji and Wataru Takahashi. Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 3641-3645. MR 1415370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Giovanni DiLena, Basilio Messano and Delfina Roux. Rigid sets and nonexpansive mappings. Proc. Amer. Math. Soc. 125 (1997) 3575-3580. MR 1415582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Jesús Garcia Falset and Brailey Sims. Property (M) and the weak fixed point property. Proc. Amer. Math. Soc. 125 (1997) 2891-2896. MR 1403125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] J. García-Falset, A. Jiménez-Melado and E. Lloréns-Fuster. Isomorphically expansive mappings in $l_2$. Proc. Amer. Math. Soc. 125 (1997) 2633-2636. MR 1389518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Anthony To-ming Lau, Peter F. Mah and Ali Ülger. Fixed point property and normal structure for Banach spaces associated to locally compact groups. Proc. Amer. Math. Soc. 125 (1997) 2021-2027. MR 1372037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Hirokazu Oka. An ergodic theorem for asymptotically nonexpansive mappings in the intermediate sense. Proc. Amer. Math. Soc. 125 (1997) 1693-1703. MR 1371136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] John Kulesza and Teck-Cheong Lim. On weak compactness and countable weak compactness in fixed point theory. Proc. Amer. Math. Soc. 124 (1996) 3345-3349. MR 1328357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Michael A. Smyth. On the failure of close-to-normal structure type conditions and pathological Kannan maps. Proc. Amer. Math. Soc. 124 (1996) 3063-3069. MR 1342047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Andrzej Wisnicki and Jacek Wosko. On relative Hausdorff measures of noncompactness and relative Chebyshev radii in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 2465-2474. MR 1327052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Athanassios G. Kartsatos. On the perturbation theory of $m$-accretive operators in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 1811-1820. MR 1327021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Tomás Domínguez Benavides, Genaro López Acedo and Hong-Kun Xu. Random fixed points of set-valued operators. Proc. Amer. Math. Soc. 124 (1996) 831-838. MR 1301487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jong Soo Jung and Jong Seo Park. Asymptotic behavior of nonexpansive sequences and mean points. Proc. Amer. Math. Soc. 124 (1996) 475-480. MR 1291776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Behzad Djafari Rouhani. Asymptotic behaviour of firmly nonexpansive sequences . Proc. Amer. Math. Soc. 123 (1995) 771-777. MR 1234631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Józef Banaś, Leszek Olszowy and Kishin Sadarangani. Moduli of near convexity of the Baernstein space . Proc. Amer. Math. Soc. 123 (1995) 3693-3699. MR 1277094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Claudio H. Morales and Simba A. Mutangadura. On the approximation of fixed points for locally pseudo-contractive mappings . Proc. Amer. Math. Soc. 123 (1995) 417-423. MR 1216820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Wataru Takahashi and Doo Hoan Jeong. Fixed point theorem for nonexpansive semigroup on Banach space . Proc. Amer. Math. Soc. 122 (1994) 1175-1179. MR 1223268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Kok-Keong Tan and Hong Kun Xu. Fixed point iteration processes for asymptotically nonexpansive mappings . Proc. Amer. Math. Soc. 122 (1994) 733-739. MR 1203993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] C. E. Chidume. Approximation of fixed points of strongly pseudocontractive mappings . Proc. Amer. Math. Soc. 120 (1994) 545-551. MR 1165050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Fernando Galaz-Fontes. Measures of noncompactness and upper semi-Fredholm perturbation theorems . Proc. Amer. Math. Soc. 118 (1993) 891-897. MR 1151810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Ram U. Verma. Phi-stable operators and inner approximation-solvability . Proc. Amer. Math. Soc. 117 (1993) 491-499. MR 1127144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Hong Kun Xu. A random fixed point theorem for multivalued nonexpansive operators in uniformly convex Banach spaces . Proc. Amer. Math. Soc. 117 (1993) 1089-1092. MR 1123670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Janusz Szczepański. On a problem of Nirenberg concerning expanding maps in Hilbert space . Proc. Amer. Math. Soc. 116 (1992) 1041-1044. MR 1100665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] J. Myjak and R. Sampalmieri. On the porosity of the set of $\omega$-nonexpansive mappings without fixed points . Proc. Amer. Math. Soc. 114 (1992) 357-363. MR 1087466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Kok-Keong Tan and Hong Kun Xu. The nonlinear ergodic theorem for asymptotically nonexpansive mappings in Banach spaces . Proc. Amer. Math. Soc. 114 (1992) 399-404. MR 1068133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Xinlong Weng. Fixed point iteration for local strictly pseudo-contractive mapping . Proc. Amer. Math. Soc. 113 (1991) 727-731. MR 1086345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Ryszard Smarzewski. On firmly nonexpansive mappings . Proc. Amer. Math. Soc. 113 (1991) 723-725. MR 1050023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 85 found      Go to page: 1 2 3